# SDR DALA2016040502670

- Difficulty date: April 3, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 53,560 hours, 14,207 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Malfunctioned
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN DOING A REPETITIVE CHECK FOR THE L-4 DOOR. THE GIRT BAR WOULD NOT ENGAGE OR MOVE AT ALL.  PINNED L4 SLIDE. R & R L-4 SLIDE GIRT BAR BELL CRANK ASSY.  PERFORMED GIRT BAR MECHANISM SYS TEST IAW AMM 52-11, CHECKS OK.  REMOVED SLIDE PIN AND INSTALLED BUSTLE.  ALL RII COMPLIED WITH.
